# SDR 2011FA0000289

- Difficulty date: April 27, 2011
- Submitted: May 6, 2011
- Operation: General aviation
- Aircraft: N431SL
- Make and model: Bell 430
- Aircraft serial: 49023
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Screen
- Part number: 222066624101
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN FUEL SCREEN MOUNTING BRACKET, DISCOVERED BY INSP WHEN INSTALLING FUEL CELL, REF ITEM 66 OF FIG 28-1003, BHT 430-MM-4, PN 222-066-624-101.  THE MOUNTING BRACKET IS 2 PART AND ATTACHED TO THE SCREEN HOUSING BY SPOT WELDING, THE SPOT WELDS ON THE SECOND PAR OF THE BRACKET APPEAR TO HAVE CRACKS IN THE AREA OF THE SPOT WELDS AS WELL. THIS BRACKET AND HOUSING HOLD THE ENGINE FUEL SUPPLY HOSE IN PLACE, COMPLETE FAILURE OF THE BRACKET COULD ALLOW THE SUPPLY LINE INLET TO DRIFT UP IN THE FUEL CELL AND LEAD TO ENGINE FLAME OUT.  PROBABLE CAUSE: DESIGN OR BAD WELD.
